MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH HISTOCORE SPECTRA CV; MICROSCOPE SLIDE COVERSLIPPER IVD

LEICA BIOSYSTEMS NUSSLOCH GMBH HISTOCORE SPECTRA CV; MICROSCOPE SLIDE COVERSLIPPER IVD
Model Number HISTOCORE SPECTRA CV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024 leica biosystems received the confirmation, that the customer experienced suboptimal tissue processing on their histocore spectra cv, microscope slide coverslipper.As a result, the samples were damaged, but no new rebiopsy was necessary.
 
Additional Manufacturer Narrative
An investigation of the incident is currently underway and a follow up will be submitted should additional information become available following the investigation.
 
Additional Manufacturer Narrative
The investigation revealed that this incident was related due to an adjustment issue.The root cause was, that the coverslip line 2 was not functioning correctly.The field service engineer detected a that the shifter tongue of the coverslip line was a little bit bent and therefore under the shifter parts of a broken slide.The field service engineer removed the debris and adjusted shifter tongue of the coverslip line.The performance test was conducted as per instructions from the service manual and the instrument is up and running according to the specification.The customer accepted the instrument for the routine usage.Since the repair has been carried out leica biosystems nussloch gmbh has not been made aware by the customer of any further issues with this instrument related to the incident described in this report.

Brand Name
HISTOCORE SPECTRA CV
Common Device Name
MICROSCOPE SLIDE COVERSLIPPER IVD
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelbergerstrasse 17-19
nussloch 69226
GM  69226
Manufacturer Contact
andreas helmstetter
heidelbergerstr. 17-19
nussloch 69226
GM   69226
0496224143413
MDR Report Key21147756
Report Number8010478-2025-00019
Device Sequence Number13070710
Product Code KIM
UDI-Device Identifier04049188203953
UDI-Public(01)04049188203953(11)230517
Combination Product (Y/N)N
Initial Reporter CountryBE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberHISTOCORE SPECTRA CV
Device Catalogue Number14051454200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown